# SDR UALA2009110903507

- Difficulty date: November 7, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,319 hours, 19,724 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 1B30517913
- Part serial: 51
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OIL QUANTITY LEFT ENG 19, RIGHT ENG 09.  RAN ENGINE QUANTITY DROP APPROX 10 QT.  NO EVIDENCE OF A LEAK.  FILLED OIL TANK TO FULL.  ALL OTHER INDICATIONS NORMAL. REPLACED OIL QUANTITY TRANSMITTER.  FIVE MINUTE IDLE LEAK CHECK OKAY, AND OPERATIONAL TEST-OIL QUANTITY INDICATING SYSTEM OKAY.  REOPENED ON 06NOV09 DUE TO SAME PROBLEM ON HI POWER RUN.  REPLACED LUBRICATION AND SCAVENGE OIL PUMP.  ACCOMPLISHED RUN TEST.  ALL PARAMETERS WITHIN LIMITS AND LEAK CHECKS GOOD.
